# SDR UALA2013062704496

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 81,177 hours, 23,486 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Mic Jack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S HAND MICROPHONE INOPERATIVE.  FOUND BROKEN WIRE AT HANDSET JACK, REPAIRED, OPS OK.
